# SDR ASOA05046

- Difficulty date: January 19, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Engine: Ge CF343B1
- System (JASC): 1430 · Fasteners
- Part: Nut
- Part number: N3537
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE FORWARD EMERGENCY FLOOR LEVEL FLOODLIGHT BY THE PASSENGER DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND A NUT MISSING ON THE GROUND STUD TO THE FORWARD EMERGENCY FLOOR LEVEL FLOODLIGHT BY THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
